“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 523
School of Mathematics
  Title:   Smooth classes without AC and Robinson theories
  Author(s):  M. Pourmahdian
  Status:   Published
  Journal: J. Symbolic Logic
  No.:  4
  Vol.:  67
  Year:  2002
  Pages:   1274-1294
  Supported by:  IPM
We study smooth classes without the algebraic closure property. For such smooth classes we investigate the simplicity of the class of generic structures, in the context of Robinson theories.

Download TeX format
back to top
scroll left or right